10.1002/(sici)1096-9853(200002)24:2<201::aid-nag64>3.0.co;2-p
Doi:
10.1002/(sici)1096-9853(200002)24:2<201::aid-nag64>3.0.co;2-p
Title:
Tunnel reinforcement via topology optimization
Author:
Yin, Luzhong; Yang, Wei; Guo, Tianfu
Year: 2000
Month: 02
Volume: 24
Issue: 2
First_page: 201
Last_page: 213
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 5ce181387e6d75774abdd4b5c7e16f03
Filesize: 218783
Timeadded: 2014-08-31 21:56:29
Journalid: 9917
Original Link: https://www.wenrao.com/i/2Xf9UDyUSHMzZ6M6g
相关文献
下载榜